# SDR CALA2020102301201

- Difficulty date: October 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 66,268 hours, 23,789 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 0998
- Condition: Failed
- Part time: 69,661 hours, 24,823 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS CAPT'S STALL WARNING GOING OFF TOO EARLY.  DFCS TEST FAULTS SMYDC-1.  BITE TEST OF SMYD-1 FAULTS AOA SIGNAL ERROR 27-31004, REF FIM 27-32-00-810-809.  SENSOR ON ORDER.  M&E 29-3412-9-0001.  REPLACED ANGLE OF ATTACK SENSOR, PER AMM 34-21-05-400-801 ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1043877 SN OFF 0998 IPC REFERENCE NR 34-21-05-01 SENSOR, ANGLE O OFF 29-3412-9-0001 8988 ON 29-3412-9-0001 4359 PERFORMED TAKEOFF WARNING SYSTEM TEST, REF  31-51-00-700-803-C1.  OPERATIONS CHECK GOOD.
